Endoscopic groups and packets of non-tempered representations
Compositio Mathematica, Volume 64 (1987) no. 3, pp. 271-309.
@article{CM_1987__64_3_271_0,
     author = {Adams, Jeffrey and Johnson, Joseph F.},
     title = {Endoscopic groups and packets of non-tempered representations},
     journal = {Compositio Mathematica},
     pages = {271--309},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {3},
     year = {1987},
     zbl = {0647.22008},
     mrnumber = {918414},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__64_3_271_0/}
}
TY  - JOUR
AU  - Adams, Jeffrey
AU  - Johnson, Joseph F.
TI  - Endoscopic groups and packets of non-tempered representations
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 271
EP  - 309
VL  - 64
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__64_3_271_0/
UR  - https://zbmath.org/?q=an%3A0647.22008
UR  - https://www.ams.org/mathscinet-getitem?mr=918414
LA  - en
ID  - CM_1987__64_3_271_0
ER  - 
%0 Journal Article
%A Adams, Jeffrey
%A Johnson, Joseph F.
%T Endoscopic groups and packets of non-tempered representations
%J Compositio Mathematica
%D 1987
%P 271-309
%V 64
%N 3
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__64_3_271_0
Adams, Jeffrey; Johnson, Joseph F. Endoscopic groups and packets of non-tempered representations. Compositio Mathematica, Volume 64 (1987) no. 3, pp. 271-309. http://www.numdam.org/item/CM_1987__64_3_271_0/

1 J. Adams and J.F. Johnson: Endoscopic groups and stable packets of certain derived functor modules. To appear in Proceedings of the Conference on the Selberg Trace Formula, Contemporary Mathematics ed. by D. Hejhal, P. Sarnak and A. Terras, Bowdoin, Maine, July 1984, A.M.S. | MR | Zbl

2 J. Arthur: On some problems suggested by the trace formula. In: Lie Groups Representations II, Proceedings of the Special Year on Harmonic Analysis, Univ. of Maryland, 1982-1983, ed. by R. Herb, R. Lipsman and J. Rosenberg, Lecture Notes in Mathematics, vol. 1041, Springer-Verlag, 1983. | MR | Zbl

3 D. Barbasch and D. Vogan: Unipotent representations of complex semisimple groups, Ann. of Math. 121(1) (1985) 41-110. | MR | Zbl

4 A. Borel: Automorphic L-functions. (In Automorphic Forms, Representations, and L-functions, part 2, pp. 27-61. ed. by A. Borel, and W. Casselman. Proceedings of Symposia in Pure Mathematics, vol. 33, A.M.S., Providence 1979. | MR | Zbl

5 L. Clozel and P. Delorme, Le Théorème de Paley-Wiener invariant pour les groupes de Lie reductifs (I). Inv. Math. 77, (1984) 427-453. | MR | Zbl

6 H. Hecht and W. Schmid: Characters, asymptotics, and n-homology of Harish-Chandra modules. Acta Math. 151 (1983) 49-151. | MR | Zbl

7 J.F. Johnson: Lie algebra cohomology and the resolution of certain Harish-Chandra modules. Math. Ann. 267 (1984) 377-393. | MR | Zbl

8 J.F. Johnson: Character identities between different real reductive lie groups. To appear in Advances in Math.

9 R. Langlands: On the classification of irreducible representations of real algebraic groups. Notes, I.A.S, 1973. | Zbl

10 R. Langlands: Les Dêbuts d'une Formule des Traces Stable. Publ. Math. Univ. Paris VII, vol. 13, Paris, 1983. | MR | Zbl

11 D. Shelstad: Characters and inner forms of a quasisplit group over R. Comp. Math. 39 (1979) 11-45. | EuDML | Numdam | MR | Zbl

12 D. Shelstad: Orbital integrals and a family of groups attached to a real reductive group. Ann. Sci. École Norm. Sup. 12 (1979) 1-31. | EuDML | Numdam | MR | Zbl

13 D. Shelstad: Embedding of L-groups. Can. J. Math. 33 (1981) 613-658. | MR | Zbl

14 D. Shelstad: L-indistinguishability for real groups. Math. Ann. 259 (1982) 385-430. | EuDML | MR | Zbl

15 T. Springer: Reductive groups. In: Automorphic Forms, Representations, and L-functions, part 1, pp. 3-27, ed. by A. Borel and W. Casselman, Proceedings of Symposia in Pure Mathematics, vol. 33, A.M.S., Providence, 1979. | MR | Zbl

16 D. Vogan: Representations of Real Reductive Lie Groups, Birkhauser, Boston, Basel, Stuttgart, 1981. | MR | Zbl

17 D. Vogan: Irreducible characters of semisimple Lie groups, III: Proof of the Kazhdan-Lusztig conjectures in the integral case. Inv. Math. 71 (1983) 381-417. | EuDML | MR | Zbl

18 D. Vogan: Irreducible characters of semisimple Lie groups IV. Character-multiplicity duality. Duke Math. J. 49 (1982) 943-1073. | MR | Zbl

19 D. Vogan: Unitarizability of certain series of representations. Ann. of Math. 120 (1984) 141-187. | MR | Zbl

20 N. Wallach, On the unitarizability of derived functor modules. Preprint. | MR | Zbl

21 G. Zuckerman: Tensor products of finite and infinite dimensional representations of semisimple Lie groups. Ann. of Math. 106 (1977) 295-308. | MR | Zbl